Alert archive / Nevada / Lake Wind Advisories in 2022

Lake Wind Advisory 21, NWS Reno, NV

May 7, 20225 counties in Nevada; 4 counties in California

NWS Reno, NV issued this lake wind advisory at May 7, 2022, 2:43 AM PDT for 5 counties in Nevada; 4 counties in California. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
May 7, 2022, 2:43 AM PDT (09:43 UTC)
Expired
May 7, 2022, 11:00 PM PDT
In force
20 hr
Issued by
NWS Reno, NV

Counties Alpine County, CA, El Dorado County, CA, Nevada County, CA, Placer County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Pershing County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2022-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LFCEL10008507005003002001001 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2022-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-728 J/kg
Mixed-layer LCL
3607 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

655 
WWUS75 KREV 070943
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
243 AM PDT Sat May 7 2022

CAZ072-NVZ002-080600-
/O.NEW.KREV.LW.Y.0021.220507T0943Z-220508T0600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
243 AM PDT Sat May 7 2022

...LAKE WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING FOR
LAKE TAHOE...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 40 mph. 
  Waves 2 to 4 feet.

* WHERE...Lake Tahoe.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

NVZ004-080600-
/O.NEW.KREV.LW.Y.0021.220507T1700Z-220508T0600Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
243 AM PDT Sat May 7 2022

...LAKE WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM
PDT THIS EVENING FOR PYRAMID LAKE...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph 
  expected. Waves 1 to 3 feet, locally up to 4 feet.

* WHERE...Pyramid Lake.

* WHEN...From 10 AM this morning to 11 PM PDT this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

CAZ073-081200-
/O.CON.KREV.WI.Y.0013.000000T0000Z-220508T0200Z/
/O.CON.KREV.HW.A.0003.220508T1400Z-220509T0400Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
243 AM PDT Sat May 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING...

* WHAT...For the Wind Advisory, west winds 20 to 35 mph with 
  gusts up to 55 mph. For the High Wind Watch, west winds 25 to 
  35 mph with gusts up to 60 mph possible.

* WHERE...Mono County.

* WHEN...For the Wind Advisory, until 7 PM PDT this evening. For 
  the High Wind Watch, from Sunday morning through Sunday 
  evening.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, holiday decorations, and trash cans before winds
increase which could blow these items away. The best thing to do
is prepare ahead of time by making sure you have extra food and
water on hand, flashlights with spare batteries and/or candles in
the event of a power outage.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev
1 follow-up statement
268 
WWUS75 KREV 072130
NPWREV

URGENT - WEATHER MESSAGE
National Weather Service Reno NV
230 PM PDT Sat May 7 2022

CAZ073-082130-
/O.UPG.KREV.HW.A.0003.220508T1400Z-220509T0400Z/
/O.NEW.KREV.HW.W.0005.220508T1400Z-220509T0600Z/
/O.CON.KREV.WI.Y.0013.000000T0000Z-220508T0200Z/
Mono County-
Including the cities of Bridgeport, Coleville, Lee Vining, 
and Mammoth Lakes
230 PM PDT Sat May 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 11 PM PDT SUNDAY...

* WHAT...For the Wind Advisory, west winds 20 to 30 mph with gusts
  up to 50 mph. For the High Wind Warning, west winds 30 to 40 
  mph with gusts up to 70 mph expected. Wind prone locations may 
  see gusts in excess of 80 mph. Ridgetop winds gusts up to 100 
  mph.

* WHERE...Mono County.

* WHEN...For the Wind Advisory, until 7 PM PDT this evening. For 
  the High Wind Warning, from 7 AM to 11 PM PDT Sunday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles. Very dangerous boating 
  conditions on area lakes.

* ADDITIONAL DETAILS...High profile vehicle restrictions can be
  expected on US-395 on Sunday. Check with CalTrans for the latest
  road conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time secure loose outdoor items such as patio 
furniture, decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare
ahead of time by making sure you have extra food and water on 
hand, flashlights with spare batteries and/or candles in the event
of a power outage.

&&

$$

NVZ004-082130-
/O.NEW.KREV.WI.Y.0014.220508T1800Z-220509T0300Z/
/O.CON.KREV.LW.Y.0021.000000T0000Z-220508T0600Z/
Western Nevada Basin and Range including Pyramid Lake-
Including the cities of Fernley, Fallon, Lovelock, 
Silver Springs, Nixon, and Imlay
230 PM PDT Sat May 7 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR PYRAMID LAKE...
...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY...

* WHAT...For Saturday's Lake Wind Advisory, west winds 20 to 25
  mph with gusts up to 45 mph. Waves 2 to 4 feet. For the Wind
  Advisory, west winds 25 to 35 mph with gusts up to 60 mph. Waves
  of 2 to 4 feet on Pyramid Lake Sunday.

* WHERE...Western Nevada Basin and Range including Pyramid Lake.

* WHEN...For the Lake Wind Advisory, until 11 PM PDT this 
  evening. For the Wind Advisory, from 11 AM to 8 PM PDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Small boats on area lakes will be prone to capsize. 

* ADDITIONAL DETAILS...Areas of blowing dust will be possible downwind
  of local sinks and dry lake beds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare
ahead of time by making sure you have extra food and water on 
hand, flashlights with spare batteries and/or candles in the event
of a power outage.

&&

$$

NVZ001-082130-
/O.NEW.KREV.WI.Y.0014.220508T1800Z-220509T0300Z/
Mineral and Southern Lyon Counties-
Including the cities of Hawthorne, Yerington, Smith Valley, Mina,
and Schurz
230 PM PDT Sat May 7 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.
  Wind prone areas may gust up to 65 mph.

* WHERE...Mineral and Southern Lyon Counties.

* WHEN...From 11 AM to 8 PM PDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Blowing dust may reduce visibility. Small boats on area lakes 
  will be prone to capsize. 

* ADDITIONAL DETAILS...Areas of blowing dust will be possible
  downwind of local sinks and dry lake beds.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare
ahead of time by making sure you have extra food and water on 
hand, flashlights with spare batteries and/or candles in the event
of a power outage.

&&

$$

NVZ003-082130-
/O.NEW.KREV.WI.Y.0014.220508T1800Z-220509T0300Z/
Greater Reno-Carson City-Minden Area-
Including the cities of Sparks, Verdi, Gardnerville, 
and Virginia City
230 PM PDT Sat May 7 2022

...WIND ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT SUNDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected.
  Wind prone areas along US-395 / I-580 may gust up to 70 mph. 

* WHERE...Greater Reno-Carson City-Minden Area.

* WHEN...From 11 AM to 8 PM PDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Small boats on area lakes will be prone to capsize. 

* Additional Information... High profile vehicle restrictions are
  possible. Check with NDOT for the latest road conditions. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Now is the time to secure loose outdoor items such as patio
furniture, decorations, and trash cans before winds increase 
which could blow these items away. The best thing to do is prepare
ahead of time by making sure you have extra food and water on 
hand, flashlights with spare batteries and/or candles in the event
of a power outage.

&&

$$

CAZ072-NVZ002-080600-
/O.CON.KREV.LW.Y.0021.000000T0000Z-220508T0600Z/
Greater Lake Tahoe Area-
Including the cities of South Lake Tahoe, Tahoe City, Truckee, 
Markleeville, Stateline, Glenbrook, and Incline Village
230 PM PDT Sat May 7 2022

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING FOR LAKE TAHOE...

* WHAT...Southwest winds 15 to 20 mph with gusts up to 35 mph. 
  Waves 2 to 4 feet.

* WHERE...Greater Lake Tahoe Area.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Small boats, kayaks and paddle boards will be prone 
  to capsizing and should remain off lake waters until 
  conditions improve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Check lake conditions before heading out and be prepared for a
sudden increase in winds and wave heights. Consider postponing
boating activities on the lake until a day with less wind.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/rev

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this lake wind advisory went out at May 7, 2:38 AM PDT, 5 minutes earlier.

Area forecast discussion, May 7, 2:38 AM PDT, 5 minutes before
Area Forecast Discussion
National Weather Service Reno NV
238 AM PDT Sat May 7 2022

.SYNOPSIS...

More strong gusty winds will continue through the weekend as a
very cold low pressure system drops into the area. Snow showers
will push south into the region on Sunday with additional chances
into early next week. Light snow accumulations and travel issues
are possible in the Sierra. Temperatures will be unseasonable cold
with freezes most areas Monday through Wednesday mornings.

&&

.SHORT TERM...

* WIND: No need to overstate the obvious here, as we are going to
  get a lot more of it today through Mother's Day, unfortunately.
  EFI (Extreme Forecast Index) has been very consistent with
  highlighting our area - as the 300 MB 150+ kt jet sags southward
  across northern CA/NV ahead of the main cold pool to arrive
  Sunday night. Sierra ridge level winds (700-600 MB) will
  continue 40-55 kts with deep mixing and strong afternoon thermal
  gradients to drive the strong surface winds each afternoon.
  Strongest winds today will be in the eastern Sierra and then
  south of I-80 for Mother's Day when wind advisories will likely
  be needed. Sustained winds 20-35 mph with gusts 45 mph will be
  widespread with the typical windprone areas seeing gusts 50-60
  mph. Areas of blowing dust may impact portions of I-80, Hwy 50
  and US 95 in the Basin and Range.

* PRECIPITATION: No big changes for Mother's Day. As the cold pool
  approaches, the atmosphere will destabilize from north to south
  with steepening mid level lapse rates to support increasing
  snow/pellet showers, beginning north of I-80 in the morning and
  then spreading south through the afternoon/evening. NBM thunder
  probabilities show about a 15-20% chance of seeing some
  lightning from the Tahoe Basin northward into northeast CA/far
  northern Washoe County. Snow levels will be falling quickly, so
  most of the hydrometeors will fall as snow/pellets. NBM qpf is
  close to GEFS/ECS, indicating 0.10-0.20" for the Tahoe Basin and
  lower elevations of northeast CA/northwest NV and upwards to
  0.50" along the crest. More spotty amounts up to 0.10"
  elsewhere. Much of the snow is falling during the day which
  would help mitigate accumulations. However, this airmass is very
  cold and heavier convective snow showers will be able to put
  down some quick accumulations, even down to Lake Tahoe level,
  especially toward late afternoon/evening. 1-3" of snow with
  locally up to 6" near the crest could create some traffic/road
  issues for travelers heading through the Tahoe Basin or higher
  roadways in northeast CA. For the eastern Sierra of Mono County,
  at least for this initial wave Sunday, most passes along Hwy 395
  will remain heavily shadowed. So accumulations will be more
  spotty there.

Hohmann

.LONG TERM...Monday through Saturday...

Weather will to stay quite cool and breezy with chances for rain and
snow showers through mid-week as a deep area of low pressure
swings through central California and Nevada. Abnormally cold air
mass associated with this low will keep temperatures nearly 20
degrees below normal Monday and Tuesday, but it does look like
we'll finally see some warmer temperatures and quieter weather by
next weekend.

Temperatures top out around 50 degrees in the valleys Monday and
Tuesday with widespread freezes likely (70% chance) even in low
valleys of western Nevada. High temperatures in the Sierra will
remain in the upper 30s to start the week with lows in the teens.

Chances for more rain and snow remain in the forecast with showers
possible on Monday, mainly from I-80 northward. The best chances for
accumulating mountain snow during the week are expected Tuesday
into Tuesday night as the core of the low pressure moves over the
Sierra.

Winds will remain breezy next week, but nothing like this past
week. -Zach

&&

.AVIATION...

* Winds stayed up along the eastern Sierra early this morning in
  response to a shortwave disturbance passing through and some
  downsloping. Winds should moderate some this morning, but remain
  gusty (SW 15-25G30-35kt at most area terminals). Mixing and
  gradients remain tight today for widespread gusty winds to
  spread to all areas again by late morning/early afternoon.
  Strongest winds today will be from KMEV-KMMH - some gusts
  approaching 45-50 kts along this route.

* 150+ kt upper level jet will continue to sag southward through
  the region tonight and Sunday and bring additional rounds of
  strong winds, LLWS and moderate turbulence.

* Snow showers will spread down the Sierra Sunday with some
  periods of trrn/mt obscurement. Accumulations for KTVL/KTRK are
  unlikely due to the recent warm temperatures. However, periodic
  MVFR ceilings/vsbys may impact aircraft operations. For lower
  elevations east of the Sierra, light rain/snow showers may
  briefly lower ceilings and obscure mt tops, highest likelihood
  north of I-80. There is a 15% chance of a thunderstorm and brief
  heavier snow showers at KTRK/KTVL Sunday afternoon. These
  heavier convective showers would be the best chance for some
  brief snow accumulations on the runways in the Tahoe Basin.

Hohmann

&&

.FIRE WEATHER...

While it's still too early for a significant threat, especially
as most fuels still remain fairly green, the strong/gusty winds
this weekend will be accompanied by dry air (afternoon minimum RH
of upper single digits to 20% west of US-95 and down into the
Eastern Sierra). While no widespread critically dry fuels exist
in our area yet, please be mindful of open flames or anything that
could cause a spark in this dry/windy environment, particularly
in western Nevada and Mono County where some fuels may be dried
out on a smaller scale basis. -Dustin

&&

.REV Watches/Warnings/Advisories...
NV...Lake Wind Advisory from 10 AM this morning to 11 PM PDT this
     evening for Pyramid Lake in NVZ004.

     Lake Wind Advisory until 11 PM PDT this evening for Lake Tahoe
     in NVZ002.

CA...Wind Advisory until 7 PM PDT this evening CAZ073.

     High Wind Watch from Sunday morning through Sunday evening
     CAZ073.

     Lake Wind Advisory until 11 PM PDT this evening for Lake Tahoe
     in CAZ072.

&&

For more information from the National Weather Service visit...
http://weather.gov/reno

In the hours before

Local storm report, May 6, 9:18 PM PDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
918 PM PDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     NON-TSTM WND GST 1 ESE MOUNT ROSE SUMMIT 39.31N 119.88W
05/06/2022  M103 MPH         WASHOE             NV   MESONET

            MESONET STATION SLIDE 0.9 E MOUNT ROSE
            SUMMIT (DRI).

0758 PM     NON-TSTM WND GST MAMMOTH MOUNTAIN SKI SU 37.63N 119.03W
05/06/2022  M78 MPH          MONO               CA   MESONET

            MESONET STATION MTH03 1.7 S MAMMOTH MOUNTAIN
            (MAMMOTH).

0738 PM     NON-TSTM WND GST 2 ESE DIAMOND PEAK SKI  39.24N 119.88W
05/06/2022  M69 MPH          WASHOE             NV   MESONET

            MESONET STATION LVYN2 LITTLE VALLEY.

0615 PM     NON-TSTM WND GST CONWAY SUMMIT           38.09N 119.18W
05/06/2022  M68 MPH          MONO               CA   MESONET

            MESONET STATION DDSUM SUMMIT.

0252 PM     NON-TSTM WND GST 2 NE CARSON CITY        39.20N 119.73W
05/06/2022  M66 MPH          CARSON CITY        NV   MESONET

            MESONET STATION CAPN2 CARSON CITY CARSON
            CITY.

0814 PM     NON-TSTM WND GST 2 NNE WASHOE CITY       39.35N 119.79W
05/06/2022  M66 MPH          WASHOE             NV   MESONET

            MESONET STATION GLCNV 2.3 NE WASHOE CITY (NV
            DOT).

0810 PM     NON-TSTM WND GST 2 SSW SUN VALLEY        39.57N 119.80W
05/06/2022  M65 MPH          WASHOE             NV   MESONET

            MESONET STATION NNSC 2.3 SW SUN VALLEY
            (DRI).

0830 PM     NON-TSTM WND GST 2 NW RENO               39.56N 119.85W
05/06/2022  M64 MPH          WASHOE             NV   MESONET

            MESONET STATION NV013 NORTHWEST RENO.

0734 PM     NON-TSTM WND GST 2 SSW NEW WASHOE CITY   39.28N 119.79W
05/06/2022  M62 MPH          WASHOE             NV   MESONET

            MESONET STATION XWSH WASHOE LAKE.

0835 PM     NON-TSTM WND GST 1 NNE WASHOE CITY       39.34N 119.80W
05/06/2022  M61 MPH          WASHOE             NV   MESONET

            MESONET STATION BCBNV 1.5 N WASHOE CITY (NV
            DOT).

0758 PM     NON-TSTM WND GST 1 ENE MAMMOTH MOUNTAIN  37.64N 119.02W
05/06/2022  M59 MPH          MONO               CA   MESONET

            MESONET STATION MTH02 1.5 SE MAMMOTH
            MOUNTAIN (MAMMOTH).

0815 PM     NON-TSTM WND GST 3 SW NEW WASHOE CITY    39.27N 119.82W
05/06/2022  M59 MPH          WASHOE             NV   MESONET

            MESONET STATION WASNV 3.2 S WASHOE CITY (NV
            DOT).

0820 PM     NON-TSTM WND GST 1 SW CONWAY SUMMIT      38.08N 119.20W
05/06/2022  M58 MPH          MONO               CA   MESONET

            MESONET STATION SE089 1.3 SW CONWAY SUMMIT
            (SCE).

0418 PM     NON-TSTM WND GST 18 ENE GERLACH          40.79N 119.07W
05/06/2022  M56 MPH          PERSHING           NV   MESONET

            MESONET STATION UP974 17.5 NE GERLACH (UPR).

0453 PM     NON-TSTM WND GST 17 S PITTVILLE          40.81N 121.30W
05/06/2022  M56 MPH          LASSEN             CA   MESONET

            MESONET STATION LDRC1 LADDER BUTTE.

0611 PM     NON-TSTM WND GST 3 N DOYLE               40.06N 120.09W
05/06/2022  M56 MPH          LASSEN             CA   MESONET

            MESONET STATION DYLC1 DOYLE.

0713 PM     NON-TSTM WND GST 4 NNW LAKEVIEW          39.26N 119.83W
05/06/2022  M56 MPH          WASHOE             NV   MESONET

            MESONET STATION SRNNV 3.7 NW LAKEVIEW (NV
            DOT).

0819 PM     NON-TSTM WND GST 1 W STEWART             39.12N 119.78W
05/06/2022  M56 MPH          CARSON CITY        NV   MESONET

            MESONET STATION JCTNV 1.0 W STEWART (NV
            DOT).

0830 PM     NON-TSTM WND GST 2 S MINDEN              38.93N 119.78W
05/06/2022  M56 MPH          DOUGLAS            NV   MESONET

            MESONET STATION NV021 SW GARDNERVILLE.

0456 PM     NON-TSTM WND GST 4 W CROWLEY LAKE        37.62N 118.82W
05/06/2022  M55 MPH          MONO               CA   AWOS

            AWOS STATION KMMH MAMMOTH JUNE LAK.

0635 PM     NON-TSTM WND GST 2 NE MINDEN             38.98N 119.75W
05/06/2022  M55 MPH          DOUGLAS            NV   AWOS

            AWOS STATION KMEV MINDEN.

0814 PM     NON-TSTM WND GST 3 SE STEAD              39.60N 119.84W
05/06/2022  M55 MPH          WASHOE             NV   MESONET

            MESONET STATION BLCNV 3.2 SE STEAD (NV DOT).

0830 PM     NON-TSTM WND GST 2 SSW SUN VALLEY        39.57N 119.80W
05/06/2022  M55 MPH          WASHOE             NV   MESONET

            MESONET STATION REV01 2.3 SW SUN VALLEY
            (REVWFO).

0811 PM     NON-TSTM WND GST 1 SW WASHOE CITY        39.31N 119.83W
05/06/2022  M54 MPH          WASHOE             NV   MESONET

            MESONET STATION WSVNV 1.3 SW WASHOE CITY (NV
            DOT).

0630 PM     NON-TSTM WND GST 2 NW CONWAY SUMMIT      38.11N 119.21W
05/06/2022  M53 MPH          MONO               CA   MESONET

            MESONET STATION 533SE SCE DOG CREEK.

0827 PM     NON-TSTM WND GST 3 N MINDEN              39.00N 119.78W
05/06/2022  M53 MPH          DOUGLAS            NV   MESONET

            MESONET STATION MNDNV 2.7 N MINDEN (NV DOT).

0845 AM     NON-TSTM WND GST 4 NNW VIRGINIA CITY     39.36N 119.66W
05/06/2022  M52 MPH          STOREY             NV   MESONET

            MESONET STATION FW0451 VC HIGHLANDS.

0327 PM     NON-TSTM WND GST 8 NW CATNIP MOUNTAIN    41.92N 119.50W
05/06/2022  M52 MPH          WASHOE             NV   MESONET

            MESONET STATION CATN2 CATNIP MOUNTAIN.

0810 PM     NON-TSTM WND GST 1 S BODIE               38.20N 119.01W
05/06/2022  M52 MPH          MONO               CA   MESONET

            MESONET STATION SE749 SCE BODIE STATE PARK.

0810 PM     NON-TSTM WND GST 5 SSW RENO              39.48N 119.86W
05/06/2022  M52 MPH          WASHOE             NV   MESONET

            MESONET STATION NV003 CAUGHLIN.

0959 AM     NON-TSTM WND GST 22 N VYA                41.91N 119.94W
05/06/2022  M51 MPH          WASHOE             NV   MESONET

            MESONET STATION BRLN2 BARREL SPRINGS.

0433 PM     NON-TSTM WND GST 9 WNW THE NEEDLE ROCKS  40.20N 119.85W
05/06/2022  M51 MPH          WASHOE             NV   MESONET

            MESONET STATION UP977 9.3 W THE NEEDLE ROCKS
            (UPR).

0740 PM     NON-TSTM WND GST 4 NW SPANISH SPRINGS    39.67N 119.77W
05/06/2022  M51 MPH          WASHOE             NV   MESONET

            MESONET STATION DESN2 DESERT SPRINGS.

0810 PM     NON-TSTM WND GST 4 SSE CONWAY SUMMIT     38.03N 119.16W
05/06/2022  M51 MPH          MONO               CA   MESONET

            MESONET STATION 448SE SCE-3406.

0820 PM     NON-TSTM WND GST 2 NW WALKER             38.53N 119.50W
05/06/2022  M51 MPH          MONO               CA   MESONET

            MESONET STATION LIB06 1.6 NW WALKER
            (LIBERTY).

0424 PM     NON-TSTM WND GST 36 S VYA                41.08N 119.78W
05/06/2022  M50 MPH          WASHOE             NV   MESONET

            MESONET STATION JSPN2 JUNIPER SPRINGS.

0645 PM     NON-TSTM WND GST 10 NNE TRINITY JUNCTION 40.06N 118.65W
05/06/2022  M50 MPH          PERSHING           NV   MESONET

            MESONET STATION TORNV 9.8 NE TRINITY
            JUNCTION (NV DOT).

0645 PM     NON-TSTM WND GST 5 E SUTCLIFFE           39.96N 119.51W
05/06/2022  M50 MPH          WASHOE             NV   MESONET

            MESONET STATION AHON2 4.5 E SUTCLIFFE
            (REVWFO).

0700 PM     NON-TSTM WND GST 3 ENE VERDI             39.54N 119.93W
05/06/2022  M50 MPH          WASHOE             NV   MESONET

            MESONET STATION EW1713 RENO.

0811 PM     NON-TSTM WND GST 2 N CARSON CITY         39.19N 119.76W
05/06/2022  M50 MPH          CARSON CITY        NV   MESONET

            MESONET STATION ARRNV 1.6 N CARSON CITY (NV
            DOT).

0832 PM     NON-TSTM WND GST 2 S COLD SPRINGS VALLEY 39.65N 119.98W
05/06/2022  M50 MPH          WASHOE             NV   MESONET

            MESONET STATION CLDNV 1.9 S COLD SPRINGS
            VALLEY (NV DOT).

&&

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 2:30 PM PDTWind AdvisoryREVChurchill, Douglas, Lyon, Mineral, Pershing, Storey and 1 more30 hr
May 7, 2:42 PM PDTWinter Weather AdvisoryREVDouglas, Washoe32 hr
May 7, 2:30 PM PDTHigh Wind WarningREVMono31 hr

Nearby

Lake Wind Advisories in Nevada, 2022Lake Wind Advisories in California, 2022Every lake wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.